AMS eContent Search Results
Matches for: msc=(46L99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Martín Argerami and Pedro Massey. Towards the carpenter's theorem. Proc. Amer. Math. Soc. 137 (2009) 3679-3687. MR 2529874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ljiljana Arambasic. On frames for countably generated Hilbert $C^*$-modules. Proc. Amer. Math. Soc. 135 (2007) 469-478. MR 2255293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mohammad B. Asadi and A. Khosravi. A Hilbert $C^*$-module not anti-isomorphic to itself. Proc. Amer. Math. Soc. 135 (2007) 263-267. MR 2280194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Yu. Emel'yanov, U. Kohler, F. Räbiger and M. P. H. Wolff. Stability and almost periodicity of asymptotically dominated semigroups of positive operators. Proc. Amer. Math. Soc. 129 (2001) 2633-2642. MR 1838786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerard J. Murphy. Extensions of multipliers and dilations of projective isometric representations. Proc. Amer. Math. Soc. 125 (1997) 121-127. MR 1343714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alain Belanger and Brian E. Forrest. Geometric properties of some subspaces of ${\rm VN}(G)$ . Proc. Amer. Math. Soc. 122 (1994) 131-133. MR 1211577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Raúl E. Curto and Ren Yi Jian. A matricial identity involving the self-commutator of a commuting $n$-tuple . Proc. Amer. Math. Soc. 121 (1994) 461-464. MR 1182700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Froelich. Regularity for operator algebras on a Hilbert space . Proc. Amer. Math. Soc. 119 (1993) 1269-1277. MR 1181164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward G. Effros and Zhong-Jin Ruan. On the abstract characterization of operator spaces . Proc. Amer. Math. Soc. 119 (1993) 579-584. MR 1163332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alain Valette. Weak amenability of right-angled Coxeter groups . Proc. Amer. Math. Soc. 119 (1993) 1331-1334. MR 1172955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shigeru Yamagami. Cyclic inequalities . Proc. Amer. Math. Soc. 118 (1993) 521-527. MR 1128732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yoshihiro Nakamura, Kichi-Suke Saito and Kazunari Sakaba. The numerical index of nonselfadjoint operator algebras . Proc. Amer. Math. Soc. 117 (1993) 1105-1107. MR 1118086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christian Samuel. Bounded approximate identities in the algebra of compact operators on a Banach space . Proc. Amer. Math. Soc. 117 (1993) 1093-1096. MR 1118087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Itsuko Ikeda and Atsushi Inoue. Invariant subspaces for closed $*$-representations of $*$-algebras . Proc. Amer. Math. Soc. 116 (1992) 737-745. MR 1097345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Corach, H. Porta and L. Recht. A geometric interpretation of Segal's inequality $\Vert e\sp {X+Y}\Vert \leq\Vert e\sp {X/2}e\sp Ye\sp {X/2}\Vert $ . Proc. Amer. Math. Soc. 115 (1992) 229-231. MR 1075945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Chevalier. Around the relative center property in orthomodular lattices . Proc. Amer. Math. Soc. 112 (1991) 935-948. MR 1055767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David P. Blecher and Vern I. Paulsen. Explicit construction of universal operator algebras and applications to polynomial factorization . Proc. Amer. Math. Soc. 112 (1991) 839-850. MR 1049839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edward G. Effros and Zhong-Jin Ruan. On nonselfadjoint operator algebras . Proc. Amer. Math. Soc. 110 (1990) 915-922. MR 986648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] I. B. S. Passi and D. S. Passman. Algebraic elements in group rings . Proc. Amer. Math. Soc. 108 (1990) 871-877. MR 1007508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kazimierz Włodarczyk. Julia's lemma and Wolff's theorem for $J\sp \ast$-algebras . Proc. Amer. Math. Soc. 99 (1987) 472-476. MR 875383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Anthony Karel Seda. On the continuity of Haar measure on topological groupoids . Proc. Amer. Math. Soc. 96 (1986) 115-120. MR 813822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Martha K. Smith. Central zero divisors in group algebras . Proc. Amer. Math. Soc. 91 (1984) 529-531. MR 746082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Horst Behncke. Finite-dimensional representations of JB algebras . Proc. Amer. Math. Soc. 88 (1983) 426-428. MR 699407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Inoue and K. Takesue. Spatial theory for algebras of unbounded operators. II . Proc. Amer. Math. Soc. 87 (1983) 295-300. MR 681837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Norbert Riedel. A counterexample to the unimodular conjecture on finitely generated dimension groups . Proc. Amer. Math. Soc. 83 (1981) 11-15. MR 619970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Roe Goodman. Interpolation spaces and unitary representations . Proc. Amer. Math. Soc. 83 (1981) 153-158. MR 620003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wacław Szymański. Erratum to: ``Antisymmetry and contractive representations of function algebras'' [Proc. Amer. Math. Soc. {\bf 72} (1978), no. 2, 319--326;\ MR 80a:46028] . Proc. Amer. Math. Soc. 76 (1979) 358-359. MR 537107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sung Je Cho. Extensions relative to a ${\rm II}\sb{\infty }$-factor . Proc. Amer. Math. Soc. 74 (1979) 109-112. MR 521882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Iain Raeburn. $K$-theory and $K$-homology relative to a ${\rm II}\sb{\infty }$-factor . Proc. Amer. Math. Soc. 71 (1978) 294-298. MR 500509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dorte Olesen. A generalization of a theorem by Bochner . Proc. Amer. Math. Soc. 57 (1976) 115-118. MR 0512385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2